# SDR AALA20100510TUL11

- Difficulty date: May 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 31,311 hours, 14,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FORWARD TOP EDGE OF SKIN UNDER NUMBER 1 BEAM OF ENTRY DOOR.  INSTALLED DOUBLER PER EA COMO 52-010631.
